# SDR CA150327007

- Difficulty date: March 24, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,390 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Faulty
- Location: Nlg
- Part time: 5,887 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL APPROACH, LOWERED THE GEAR, NOSE GEAR LIGHT REMAINED RED.  CREW LT EVERYTHING IN THE SAME CONFIG, DID MANUAL EXTENSION. ON LANDING, AND TAXI IN, NOSE STEERING WAS INOPERATIVE WITH NO CAUTION.  CREW DO NOT RECAL IF GEAR EXTENDED WITH NORMAL EXTENSION, OR EXTENDED WITH THE MANUAL RELEASE.  PSEU CHECKED FOR FAULT HISTORY.  FOUND FOR FLT LEG 00, WHICH IS LAST LEG: NGDRCL FAULT, UNREASONABLE, NEAR NGDN2 FAULT, UNREASONABLE, FAR NGLK2 FAULT, UNREASONABLE, FAR NGDN1 FAULT, UNREASONABLE, FAR NGLK1 FAULT, UNREASONABLE FAR LGDRCL FAULT, UNREASONABLE FAR RGDRCL FAULT, UNREASONABLE FAR NGDRCL FAULT, UNREASONABLE FAR THE FIRST 5 FAULTS LOOK TO BE FROM THE NOSE GEAR NOT EXTENDING EVENT, AND THE LAST 3 WHERE CAUSED BY DOING THE ALT EXTENSION AND THE DOORS REMAINING OPEN.  THE CODES SEEM TO AGREE WITH THE CREW REPORT THAT IT SEEMED THE DOORS DID NOT OPEN AND GEAR DID NOT EXTEND.  PROXIMITY SENSORS INDUCTANCE CHECK WITH PSEU FOR NGDN1, NGDN2, NGLK1, NGLK2 AND WITHIN LIMITS.  SENSOR FOR THE GEAR DOORS, NGDRCL WAS FOUND TO HAVE A INDUCTANCE OF ABOUT 9.785 MILLI H, WITH HYDRAULICS APPLIED, WHICH IS HIGH.  TOLERANCE FOR THIS SENSOR IS 9.218 TO 8.568 FOR NEAR.  SENSOR SHOWING MORE NEAR, AS THE PSEU IS NOT SHOWING THIS SENSOR AS BEING FAULTY WHILE DOING SYSTEM TEST 3.  PSEU REPLACED IAW AMM 32-61-01 NLG MECHANICAL SEQUENCE VALVE REPLACED IAW MM 32-31-66 GEAR SWING CARRIED OUT.  NOSE DOORS DID NOT OPEN.  WHEN NOSE DOORS PINNED NLG SWINGS NORMAL.  SOLEINOID SEQUENCE VALVE REPLACED IAW MM 32-31-71 GEAR SWING CARRIED OUT NOSE DOORS DID NOT OPEN.  DOORS PINNED OPEN.  NLG SWINGS NORMAL.  CONTINUITY AND INSULATION WIRING CHECKS CARRIED OUT PSEU TO NOSE DOOR SEQ VALVE NFF.  ALSO, VALVE WARM TO TOUCH WITH PWR ON ACFT. REPLACED ACTUATOR ASSY NLG PN 47830-1.  LEAK AND FUNCTION CHECK SERVICEABLE.  GEAR SWING CARRIED IAWMM NOSE DOORS AND GEAR SERVICEABLE.  47830-1 DOOR ACTUATOR, 48303-7 VALVE MECHANICAL SEQ, 48302-5, VALVE SOLENOID SENT TO OEM FOR TEARDOWN.
